# SDR QXEA200801862

- Difficulty date: November 25, 2007
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - LEFT OUTBOARD FORWARD SPINE COWL CLEAT IS CRACKED AT THE INBOARD BOLT HOLE.  REMOVED CRACKED CLIP AND INSTALLED FABRICATED CLIP IAW RD AND SRM.
